Advil Liqui-Gels Capsules 32's

Regular price Dhs. 22.50 Save Dhs. -22.50
10 in stock
Advil Liqui-Gels relieve discomfort including headaches, menstrual and back pain, and are the only pain reliever that also addresses migraine symptoms of nausea and sensitivity to light and sound. The medicine in Advil Liqui-Gels is already dissolved – so it gets to work fast. Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients